Is my current blurred vision (looking through a dark gray fog) related to my chemotherapy treatments? On Aug. 31, 2011, I finished six cycles of Herceptin, Taxotere and Carboplatin for Breast Cancer. I was also diagnosed with Lung Cancer and had a Lobectomy in April 2011. I am now receiving a maintenance dose of Herceptin every three weeks and just finished my 12th dose of Herceptin this January.
The gray fog first occurred in October 2011 in the right eye only. It came and went away in two weeks. However, this recent occurance in January 2012 came on slowly, again only in the right eye. I've been looking through the dark gray fog for two weeks now. I just visited an ophthamologist and he has referred me to a nuero-ophthamologist. I hope this problem is temporary. Is it the Herceptin or one of the other Chemo drugs?
This discussion is related to side effects for chemotherapy.
Apparently Carboplantin cause changes in vision.I am not sure about the other drugs, but it's a possibility.
Please copy and paste the link below to check on each chemo drug you are taking and its side effects.
Also click on the link below to read some posters complaint about vision problems due to chemo. (scroll all the way down)
I hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.